fq-Derivations of b-algebras

Patchara Muangkarn, Cholatis Suanoom, Ponchita Pengyim, Aiyared Iampan

Abstract


Let X = (X,∗,0) be a B-algebra and f a self-map on X. We study some properties of X for the self-map d f q is an outside and inside fq-derivation of X, respectively, as follows:

(∀x, y ∈ X)(dfq(x ∗ y) = f(x) ∗ dfq (y)),

(∀x, y ∈ X)(dfq (x ∗ y) = dfq(x) ∗ f(y)).

In addition, we define and study some properties of (right-left) and (left-right) fq-derivation of X, respectively, as follows:

(∀x, y ∈ X)(dfq(x ∗ y) = (f(x) ∗ dfq(y))∧(dfq(x) ∗ f(y))),

(∀x, y ∈ X)(dfq(x ∗ y) = (dfq(x) ∗ f(y))∧(f(x) ∗ dfq(y))).


Full Text: PDF

Published: 2021-03-10

How to Cite this Article:

Patchara Muangkarn, Cholatis Suanoom, Ponchita Pengyim, Aiyared Iampan, fq-Derivations of b-algebras, J. Math. Comput. Sci., 11 (2021), 2047-2057

Copyright © 2021 Patchara Muangkarn, Cholatis Suanoom, Ponchita Pengyim, Aiyared Iampan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS